Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2012, Article ID 545783, 11 pages
http://dx.doi.org/10.1155/2012/545783
Research Article

A Reconfigurable Antenna-Based Solution for Stationary Device Authentication in Wireless Networks

Department of Electrical and Computer Engineering, Drexel University, Philadelphia, PA 19104, USA

Received 17 October 2011; Accepted 10 January 2012

Academic Editor: Karim Y. Kabalan

Copyright © 2012 Prathaban Mookiah and Kapil R. Dandekar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Prathaban Mookiah and Kapil R. Dandekar, “A Reconfigurable Antenna-Based Solution for Stationary Device Authentication in Wireless Networks,” International Journal of Antennas and Propagation, vol. 2012, Article ID 545783, 11 pages, 2012. https://doi.org/10.1155/2012/545783.